# SDR AALA201504289005

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L20889
- Condition: Failed
- Location: L1 Door
- Part time: 22,320 hours, 7,853 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHTS WILL NOT TEST.  REPLACED L1 DOOR ESCAPE SLIDE.
